RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 7, Pages 1187–1195 (Mi zvmmf805)  

This article is cited in 1 scientific paper (total in 1 paper)

Modifying the methods for the evaluations of the Chebyshev–Laguerre and the Gauss–Legendre integrals

E. E. Tyrtyshnikov

Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow

Full text: PDF file (817 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:7, 1124–1131

Bibliographic databases:

Document Type: Article
UDC: 519.644
MSC: Primary 33C45; Secondary 58J40
Received: 19.08.2003
Revised: 12.12.2003

Citation: E. E. Tyrtyshnikov, “Modifying the methods for the evaluations of the Chebyshev–Laguerre and the Gauss–Legendre integrals”, Zh. Vychisl. Mat. Mat. Fiz., 44:7 (2004), 1187–1195; Comput. Math. Math. Phys., 44:7 (2004), 1124–1131

Citation in format AMSBIB
\Bibitem{Tyr04}
\by E.~E.~Tyrtyshnikov
\paper Modifying the methods for the evaluations of the Chebyshev--Laguerre and the Gauss--Legendre integrals
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 7
\pages 1187--1195
\mathnet{http://mi.mathnet.ru/zvmmf805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124523}
\zmath{https://zbmath.org/?q=an:1081.33019}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 7
\pages 1124--1131


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf805
  • http://mi.mathnet.ru/eng/zvmmf/v44/i7/p1187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Oseledets, S. L. Stavtsev, E. E. Tyrtyshnikov, “Integration of oscillating functions in a quasi-three-dimensional electrodynamic problem”, Comput. Math. Math. Phys., 49:2 (2009), 292–303  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:77
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018